MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION TORFLEX TRANSSEPTAL GUIDING SHEATH; CATHETER, PERCUTANEOUS / DILATOR, VESSEL, FOR PERCUTANEOUS CATHETERIZATION

BOSTON SCIENTIFIC CORPORATION TORFLEX TRANSSEPTAL GUIDING SHEATH; CATHETER, PERCUTANEOUS / DILATOR, VESSEL, FOR PERCUTANEOUS CATHETERIZATION
Model Number TF85-32-63-45
Medical Device Problem Codes Break (1069); Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/10/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during the left atrial appendage closure (laac) procedure torflex transseptal guiding sheath was selected for use.It has been mentioned that during procedure the physician noticed the stopcock was broken and leaking.The procedure was completed successfully by using alternative device.No patient complications have been reported.The product is expected to be returned.
 
Additional Manufacturer Narrative
The device has not been received for analysis.Upon receipt and completion of the failure analysis of the complaint device, if there is any further relevant information from that review, a supplemental medwatch will be filed.
 
Additional Manufacturer Narrative
The device has not been received for analysis.Upon receipt and completion of the failure analysis of the complaint device, if there is any further relevant information from that review, a supplemental medwatch will be filed.Correction to the initial mdr in block(s) h6.
 
Event or Problem Description
 
Event or Problem Description
 
Additional Manufacturer Narrative
Investigation summary: based on the available information, the root cause of the stopcock being broken and leaking of the sheath's stopcock was confirmed upon device return and inspection, it was observed that the stopcock break is confirmed via analysis done to the returned device.Device history record review: it was confirmed this device met specification prior to distribution and there were no manufacturing deviations which could have contributed to the reported event.Device technical analysis: upon device return and inspection, during the flushing test, the stopcock was found to leak at the lower end of the shaft; refer to the attachment.The issue is related to design.Labeling review: based on the information provided, there is no evidence that the device was used in a manner inconsistent with the labelled indications/instructions for use.Investigation conclusion: the cause traced to device design cause code was selected specifically for the design of the primary packaging (die-cut card), based on the information provided within the event description.

Brand Name
TORFLEX TRANSSEPTAL GUIDING SHEATH
Common Device Name
CATHETER, PERCUTANEOUS / DILATOR, VESSEL, FOR PERCUTANEOUS CATHETERIZATION
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
multitenant #2, street #58 zon
cartago, 03 30106
CS   30106
Manufacturer Contact
mary crawford
4100 hamline avenue north
dc a330
saint paul, MN 55112
6514400979
MDR Report Key23959467
Report Number2124215-2026-00296
Device Sequence Number5739987
Product Code DRE
UDI-Device Identifier00685447005391
UDI-Public(01)00685447005391(17)280601(10)37598258
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K102948
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberTF85-32-63-45
Device Catalogue NumberTF85-32-63-45
Device Lot Number0037598258
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/10/2025
Supplement Date Received by Manufacturer01/05/2026
02/27/2026
Initial Report FDA Received Date01/05/2026
Supplement Report FDA Received Date01/14/2026
03/20/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/18/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown